# SDR R7MR32758

- Difficulty date: March 22, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL2B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 70BM041720
- Part serial: 00148
- Condition: Ratcheting
- Location: Engine
- Part time: 106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE RUBBING CAUSING MR TO RACHET.  REPLACED WITH RENTAL UNIT,  CORRECTED PROBLEM.
